Output-induced subspaces, invariant directions, and interpolation in linear discrete-time stochastic systems

Lindquist, A. and Michaletzky, György (1997) Output-induced subspaces, invariant directions, and interpolation in linear discrete-time stochastic systems. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 35 (3). pp. 810-859.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: http://eprints.sztaki.hu/id/eprint/1370

Update Item Update Item